TITLE

Treatment for Trichomonas vaginalis

PUB. DATE
August 1994
SOURCE
Modern Medicine;Aug94, Vol. 62 Issue 8, p26
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
Reports on the availability of the drug metronidazole in capsule form.
ACCESSION #
9511130584

 

Related Articles

  • Prevention of wound infection after appendectomy. Walling, Anne D. // American Family Physician;5/15/1998, Vol. 57 Issue 10, p2512 

    Presents information taken from the article `Preventing Infection of the Incision After Appendectomy by Using Metronidazole Preoperatively to Infiltrate Tissues at the Incision,' by W. Shubing and Z. Litian, which was published in the 1997 October issue of the `American Journal of Surgery.'...

  • metronidazole.  // Taber's Cyclopedic Medical Dictionary (2009);2009, Issue 21, p1459 

    A definition of the medical term "metronidazole," which refers to an antibiotic used to treat infections caused by Trichomonas vaginalis, Giardia lamblia, amebic dysentery, and anaerobic bacterial infections, is presented.

  • Metronidazole. Finegold, Sydney M. // Annals of Internal Medicine;Oct80, Vol. 93 Issue 4, p585 

    Focuses on the drug metronidazole. Characteristics of the drug; Pharmacology and mode of action when used; Therapeutic uses; Side effects.

  • Metronidazole.  // Reactions Weekly;9/25/2010, Issue 1320, p34 

    The article describes the case of a 32-year-old woman who developed psychosis following metronidazole treatment for rosacea.

  • Cefotaxime/metronidazole/oseltamivir.  // Reactions Weekly;10/6/2012, Issue 1422, p16 

    The article describes the case of a 22-year-old man with cholestatic hepatitis A virus who developed DRESS syndrome after receiving oseltamivir, metronidazole and cefotaxime.

  • Ciprofloxacin/glimepiride/metronidazole.  // Reactions Weekly;1/29/2011, Issue 1336, p13 

    The article describes the case of a 79-year-old man who presented with hypoglycaemia while receiving treatment with ciprofloxacin, glimepiride and metronidazole, referencing a study published in the December 2010 issue of the journal "Hospital Pharmacy."

  • Levofloxacin/metronidazole/vancomycin.  // Reactions Weekly;11/17/2012, Issue 1428, p24 

    The article describes the case of a 21-year-old woman who experienced drug reaction (or rash) with eosinophilia and systemic symptoms (DRESS) syndrome after receiving levofloxacin, metronidazole and vancomycin for Crohn's disease

  • Spiramycin/metronidazole.  // Reactions Weekly;4/16/2011, Issue 1347, p36 

    The article describes four cases of moderate-to-severe hepatotoxicity after receiving spiramycin/metronidazole.

  • Metronidazole.  // Reactions Weekly;4/16/2011, Issue 1347, p29 

    The article describes the case of a 67-year-old man who developed neurotoxicity while being treated with metronidazole for a hepatic abscess.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics